MathSciNet Relay Station
MathSciNet bibliographic data
MR2247881 35Q55 (35B05 35B40)
Carles, Rémi; Keraani, Sahbi On the role of quadratic oscillations in nonlinear Schrödinger equations. II. The $L^2$-critical case. Trans. Amer. Math. Soc. 359 (2007), no. 1, 33–62.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement